ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Новый метод вычисления статсуммы системы, гамильтониан которой квадратичен по числам заполнения

Меликян, А. О. and Саакян, С. М. (1987) Новый метод вычисления статсуммы системы, гамильтониан которой квадратичен по числам заполнения. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (5). pp. 216-219. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1412Kb

Item Type:Article
Additional Information:Լրացման թվերի նկատմամբ քառակուսային համիլտոնիան ունեցող համակարգի վիճակագրական գումարի հաշվման նոր մեթոդ։ The new method of calculation for statistic sum of the system whose hamiltonian isthe quadratic function of occupation numbers.
Uncontrolled Keywords:Մելիքյան Ա. Հ., Սահակյան Ս. Մ., Melikian A. O., Sahakian S. M.
Subjects:Q Science > QC Physics
ID Code:5211
Deposited By:NAS Reports
Deposited On:27 Feb 2013 13:11
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page